Advertisement

Some Approximation Results on Two Parametric q-Stancu–Beta Operators

  • M. MursaleenEmail author
  • Khursheed J. Ansari
Article

Abstract

In the present paper, we introduce a two parametric q-analogue of Stancu-Beta operators and establish some direct results in the polynomial weighted space of continuous functions defined on the interval \([0,\infty )\). We use Lipschitz-type maximal function to find pointwise estimate. Furthermore, we obtain a Voronovskaja-type theorem for these operators.

Keywords

q-analogue of Stancu–Beta operators Modulus of continuity Voronovskaja-type theorem K-functional Weighted approximation Rate of approximation q-Beta integral 

Mathematics Subject Classification

41A10 41A25 41A36 

Notes

Acknowledgements

The second author would like to express his gratitude to King Khalid University, Saudi Arabia for providing administrative and technical support.

References

  1. 1.
    Aral, A., Gupta, V.: On \(q\)-analogue of Stancu–Beta operators. Appl. Math. Lett. 25, 67–71 (2012)MathSciNetzbMATHGoogle Scholar
  2. 2.
    Aral, A., Gupta, V., Agarwal, R.P.: Applications of \(q\)-Calculus in Operator Theory. Springer, New York (2013)zbMATHGoogle Scholar
  3. 3.
    De Sole, A., Kac, V.G.: On integral representations of \(q\)-gamma and \(q\)-beta functions. Rendiconti di Matematica Accademia Lincei Series, (9), vol. 16, no. 1, pp. 11–29 (2005)Google Scholar
  4. 4.
    De Vore, R.A., Lorentz, G.G.: Constructive Approximation. Springer, Berlin (1993)Google Scholar
  5. 5.
    Gadzhiev, A.D.: Theorems of the type of P. P. Korovkin type theorems, Math. Zametki 20(5), 781–786 (1976). English Translation, Math. Notes 20(5–6), 996–998 (1976)Google Scholar
  6. 6.
    Gadjiev, A.D., Efendiyev, R.O., Ibikli, E.: On Korovkin type theorem in the space of locally integrable functions. Czechoslov. Math. J. 53(1), 45–53 (2003)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Gupta, V., Aral, A.: Approximation by \(q\)-Baskakov beta operators. Acta Math. Appl. Sin. English Ser. 27(4), 569–580 (2011)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Kac, V., Cheung, P.: Quantum Calculus. Springer, New York (2002)zbMATHGoogle Scholar
  9. 9.
    Koornwinder, T.H., \(q\)-Special functions, a tutorial. In: Gerstenhaber, M., Stasheff, J.: (Eds.), Deformation Theory and Quantum Groups with Applications to Mathematical Physics. In: Contemp. Math. 134, Am. Math. Soc. (1992)Google Scholar
  10. 10.
    Lenze, B.: On Lipschitz-type maximal functions and their smoothness spaces. Proc. Netherland Acad. Sci. A 91, 53–63 (1988)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Lupaş, A.: A \(q\)-analogue of the Bernstein operator. Seminar on Numerical and Statistical Calculus, University of Cluj-Napoca, Cluj-Napoca 9, 85–92 (1987)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Mursaleen, M., Ansari, K.J.: Approximation of \(q\)-Stancu–Beta operators which preserve \(x^{2}\), Bull. Malays. Math. Sci. Soc., doi: 10.1007/s40840-015-0146-9
  13. 13.
    Mursaleen, M., Khan, A.: Statistical approximation properties of modified \(q\)- Stancu–Beta operators, Bull. Malays. Math. Sci. Soc. (2), 36(3),683-690 (2013)Google Scholar
  14. 14.
    Mursaleen, M., Khan, A.: Generalized \(q\)-Bernstein–Schurer operators and some approximation theorems. J. Funct. Spaces Appl. Article ID 719834 (2013)Google Scholar
  15. 15.
    Mursaleen, M., Khan, F., Khan, A.: Approximation properties for modified \(q\)-Bernstein–Kantorovich operators. Numer. Funct. Anal. Optim. 36(9), 1178–1197 (2015)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Mursaleen, M., Khan, F., Khan, A.: Approximation properties for King’s type modified \(q\)-Bernstein–Kantorovich operators. Math. Meth. Appl. Sci. 38, 5242–5252 (2015)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Phillips, G.M.: Bernstein polynomials based on the \(q\)-integers. Ann. Numer. Math. 4, 511–518 (1997)Google Scholar
  18. 18.
    Stancu, D.D.: On the Beta approximating operators of second kind. Rev. Anal. Numér. Théor. Approx. 24, 231–239 (1995)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Stancu, D.D., Agratini, O., Coman, Gh, Trâmbitas, R.: Analiză Numerică şi Teoria Aproximării, vol. I. Presa Universitară Clujeană, Cluj-Napoca (2001)zbMATHGoogle Scholar

Copyright information

© Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia 2017

Authors and Affiliations

  1. 1.Department of MathematicsAligarh Muslim UniversityAligarhIndia
  2. 2.Department of Mathematics, College of ScienceKing Khalid UniversityAbhaSaudi Arabia

Personalised recommendations